# SDR A6WA201240726

- Difficulty date: July 20, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- Aircraft time: 22,853 hours, 21,952 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS DEGRADED - WHILE DESCENDING THRU 17,000 FT A/P ENGAGED.  VERT SPEED SET AT 1500 FPM & SPEED AT 280 KIAS, AIRPLANE PITCHED NOSE-DOWN MOMENTARILY.  OVERSPEED TAPE APPEARED ON SPEED TAPE.  RECEIVED FLAPS DEGRADED STATUS MESSAGE.  RECEIVED HYD PUMP 2B & 3B CAUTION MESSAGES MOMENTARILY.  EACH TIME THE OVERSPEED TAPE APPEARED, FLT CONTROLS WOULD FEEL HEAVY WHILE HAND-FLYING.  FLAPS WERE AT ZERO WITH NO FLAP HANDLE SELECTIONS WERE MADE.  R & R LT FLAP POSITION TRANSMITTER IAW AMM 27-55-01.  OPS CHECK GOOD.
